Google Scholar: cites
Explicit solutions for non homogeneous sturm mouville operator problems
Jódar, Lucas

Data: 1989
Resum: In this paper we study existence and uniqueness conditions for the solutions of Sturm-Liouville operator problems related to the operator differential equation X" - QX = F(t). Explicit solutions of the problem in terms of a square root of the operator Q are given.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 33 n. 1 (1989) p. 47-57, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37570
DOI: 10.5565/PUBLMAT_33189_04


9 p, 219.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-24, darrera modificació el 2021-08-28



   Favorit i Compartir